# SDR U2RA2022060900018

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 107,470 hours, 16,220 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUEL, FUEL SPILLED FROM THE RIGHT WING OVERBOARD VENT. - SUMPED RIGHT WING SURGE TANK AND CONTINUED REFUEL OF AIRCRAFT PER AIRCRAFT MAINTENANCE MANUAL 12-11-10 WITHOUT INCIDENT.  NO DEFECTS NOTED PER AIRCRAFT MAINTENANCE MANUAL 28-21-00
